Michel Bousquet ; Cédric Lamathe - On symmetric structures of order two

dmtcs:420 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 2 - https://doi.org/10.46298/dmtcs.420
On symmetric structures of order twoArticle

Authors: Michel Bousquet 1; Cédric Lamathe 1

  • 1 Laboratoire de combinatoire et d'informatique mathématique [Montréal]

Let (w_n)0 < n be the sequence known as Integer Sequence A047749 In this paper, we show that the integer w_n enumerates various kinds of symmetric structures of order two. We first consider ternary trees having a reflexive symmetry and we relate all symmetric combinatorial objects by means of bijection. We then generalize the symmetric structures and correspondences to an infinite family of symmetric objects.


Volume: Vol. 10 no. 2
Section: Combinatorics
Published on: January 1, 2008
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 418 times.
This article's PDF has been downloaded 381 times.